# SDR UIEA2011061700337

- Difficulty date: June 17, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 91,897 hours, 15,722 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 800 S16-18l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF EO 4753A883, SB 747-53A2451, AD 2007-16-08. THE FWD FRAME FWD INNER CHORD AND FWD FRAME AFT INNER CHORD WAS FOUND CRACKED AT FOUR FASTENER HOLES. STRAP AND FILLERS WERE FOUND INSTALLED BETWEEN S-16L AND S-20L AND AN EXISTING SPLICE WAS FOUND INSTALLED ABOVE S-16L. CRACKS REPAIRED BY TRIMMING THE DAMAGE AND INSTALLING FILLERS, DOUBLERS AND TRIPLERS IAW MFG INSTRUCTIONS. SEE RS R53-20-37134, REV A.
